Control problem for the hyperbolic equation with the characteristics having the angular coefficients of the same sign

Abstract


The boundary control problem for the hyperbolic equation is considered for the case, when the angular coefficients of characteristics have the same sign. The control functions are constructed in an explicit form. The conditions of controllability are found for different periods of control.

About the authors

Elena A Kozlova

Samara State Technical University

Email: leni2006@mail.ru
аспирант, каф. прикладной математики и информатики; Самарский государственный технический университет; Samara State Technical University

References

  1. Бицадзе А. В. Некоторые классы уравнений в частных производных. М.: Наука, 1981. 448 с.
  2. Светлицкий В. А. Механика гибких стержней и нитей. М.: Машиностроение, 1978. 224 с.
  3. Ильин В. А. Волновое уравнение с граничным управлением на двух концах за произвольный промежуток времени // Дифференц. уравнения, 1999. Т. 35, № 11. С. 1517-1534.
  4. Ильин В. А. Граничное управление процессом колебаний на двух концах в терминах обобщённого решения волнового уравнения с конечной энергией // Дифференц. уравнения, 2000. Т. 36, № 11. С. 1513-1528.

Statistics

Views

Abstract - 6

PDF (Russian) - 1

Cited-By


Refbacks

  • There are currently no refbacks.

Copyright (c) 2012 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies